# SDR 96ZZZX1640

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315BH
- Make and model: Beech 1900C
- Aircraft serial: UB25
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Part number: 1013841371
- Condition: Shorted
- Location: Instrument Panel
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 158 - LPLL - 18874A, ALT - PILOT REPORT:  GEAR STUCK IN DOWN POSITION.  RESET CIRCUIT BREAKER AND GEAR RETRACTED.  MAINTENANCE REPORT:  FOUND INTERMITTENT SHORT IN GEAR HANDLE ASSY.  REPLACED GEAR HANDLE ASSY.  OPS CHECK GOOD.  (X)
